Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 3, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Convergence of a method of solving linear problems
W. Karush.
Proc. Amer. Math. Soc. 3 (1952), 839-851
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055794
On the absolute summability of the conjugate series of a Fourier series
T. Pati.
Proc. Amer. Math. Soc. 3 (1952), 852-857
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0051958
Sufficient conditions for the convergence of Newton’s method in complex Banach spaces
Marvin L. Stein.
Proc. Amer. Math. Soc. 3 (1952), 858-863
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055575
On the integration of diffusion equations in Riemannian spaces
Kôsaku Yosida.
Proc. Amer. Math. Soc. 3 (1952), 864-873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052017
On the space of integral functions. III
V. Ganapathy Iyer.
Proc. Amer. Math. Soc. 3 (1952), 874-883
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052678
On the integral equation $𝜆f(x)=∫_{0}^{a}K(x-y)f(y)dy$
Richard Bellman and Richard Latter.
Proc. Amer. Math. Soc. 3 (1952), 884-891
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053378
A theorem about fractional integrals
Nicolaas du Plessis.
Proc. Amer. Math. Soc. 3 (1952), 892-898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0051909
Equations equivalent to a linear differential equation
J. M. Thomas.
Proc. Amer. Math. Soc. 3 (1952), 899-903
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052001
Absolute convergence of continued fractions
Ralph E. Lane.
Proc. Amer. Math. Soc. 3 (1952), 904-913
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055472
A complete solution of the convergence problem for continued fractions
Ralph E. Lane.
Proc. Amer. Math. Soc. 3 (1952), 914-920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055473
On the properties of certain continued fractions
Evelyn Frank.
Proc. Amer. Math. Soc. 3 (1952), 921-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052537
Arbitrary mappings
H. D. Block and Buchanan Cargal.
Proc. Amer. Math. Soc. 3 (1952), 937-941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052095
Estimating eigenvalues
Chandler Davis.
Proc. Amer. Math. Soc. 3 (1952), 942-947
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052689
Monotonic properties of the Green’s function
Kenneth S. Miller and Menahem M. Schiffer.
Proc. Amer. Math. Soc. 3 (1952), 948-956
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053328
A theorem on convex cones with applications to linear inequalities
Jerry W. Gaddum.
Proc. Amer. Math. Soc. 3 (1952), 957-960
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052129
A remark on M. M. Day’s characterization of inner-product spaces and a conjecture of L. M. Blumenthal
I. J. Schoenberg.
Proc. Amer. Math. Soc. 3 (1952), 961-964
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052035
A note on noncommutative polynomials
Charles W. Curtis.
Proc. Amer. Math. Soc. 3 (1952), 965-969
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053919
Remark on a theorem of Frobenius
R. H. Shaw.
Proc. Amer. Math. Soc. 3 (1952), 970-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052430
Operator commutativity in Jordan algebras
N. Jacobson.
Proc. Amer. Math. Soc. 3 (1952), 973-976
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0051828
Ordered vector spaces
M. Hausner and J. G. Wendel.
Proc. Amer. Math. Soc. 3 (1952), 977-982
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052045
Products of ordered systems
Philip W. Carruth.
Proc. Amer. Math. Soc. 3 (1952), 983-987
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0051813
A sufficient condition for positivity of polynomial forms
F. E. Clark.
Proc. Amer. Math. Soc. 3 (1952), 988-992
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054563
Errata, volume 3
Proc. Amer. Math. Soc. 3 (1952), 993
Abstract, references and article information
Full-text PDF Free Access